# SDR TWAA0101112

- Difficulty date: January 12, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT CABIN FLOOR SUPPORT WAS CORRODED AT STA 157 TO 207, RBL 7 INCHES.  INSTALLED NEW PART AND INSTALLED WITH BOLTS PER SRM 6-70-01 AND SRM 51-30-1.
